Nhảy đến nội dung

Stability for initial value problems of fuzzy Volterra integro-differential equation with fractional order derivative

Authors: 

Ho Vu, Ngo Van Hoa*, Truong Vinh An

Source title: 
Journal of Intelligent and Fuzzy Systems, 37(4): 5669-5688, 2019 (ISI)
Academic year of acceptance: 
2019-2020
Abstract: 

The results of this paper is motivated from some recent papers treating the problem of the existence and stability of a solution for Volterra integro-differential equations in fuzzy setting with fractional order derivative (FFVIDEs). By constructing successive approximation method in the space of fuzzy functions, we establish the Ulam-Hyers stability and Ulam-Hyers-Rassias stability for the given problems with two concepts of fuzzy-type fractional derivative.